Canadian Mathematical Society
  location:  PublicationsjournalsCMB

Canadian Mathematical Bulletin

June 20, 2018 — The Canadian Mathematical Society is pleased to announce a partnership with Cambridge University Press for the publication of the Canadian Journal of Mathematics and the Canadian Mathematical Bulletin. Click for media release.

The Canadian Mathematical Bulletin (CMB) is one of the flagship publications of the Canadian Mathematical Society, devoted to publishing original research works of high standard. The CMB is published four times per year.

Current Issue :

Vol. 61, No. 4 (Dec 2018)

Subscriptions :

Back Issues :

About the Bulletin :

CMB Digital Archive

  • All articles back to the first publication in 1958 are available.
  • Current subscribers have full access to the complete archive.
  • All articles published before 2014 are available to the public.
   both the CMB and the CJM

The newest articles are published Online First!.

YearVol No. 1No. 2No. 3No. 4
2018(v61) Mar Jun Sep Dec
2017(v60) Mar Jun Sep Dec
2016(v59) Mar Jun Sep Dec
2015(v58) Mar Jun Sep Dec
2014(v57) Mar Jun Sep Dec

All issues published before 2014 are open to the public.

Archived volumes:
Browse by MSC category:
Enter code here:

Top papers from the Canadian Mathematical Bulletin:

Periodic steady-state solutions of a liquid film model via a classical method
Alhasanat, Ahmad; Ou, Chunhua
Published: 2018-03-01
Non-discrete Frieze Groups
Beardon, Alan F.
(This paper earned the 2017 G. de B. Robinson Award)
Published: 2016-06-01
Octonion Algebras over Rings are not Determined by their Norms
Gille, Philippe
(This paper earned the 2015 G. de B. Robinson Award)
Published: 2014-04-14
Operator Algebras with Unique Preduals
Davidson, Kenneth R.; Wright, Alex
(This paper earned the 2013 G. de B. Robinson Award)
Published: 2011-09-01
Multiplicity-Free Schubert Calculus
Thomas, Hugh; Yong, Alexander
(This paper earned the 2011 G. de B. Robinson Award)
Published: 2010-03-01
On the Lack of Inverses to $C^*$-Extensions Related to Property T Groups
Manuilov, V.; Thomsen, K.
(This paper earned the 2009 G. de B. Robinson Award)
Published: 2007-06-01
A Generalization of the Turán Theorem and Its Applications
Liu, Yu-Ru
(This paper earned the 2005 G. de B. Robinson Award)
Published: 2004-12-01
A Note on the Automorphic Langlands Group
Arthur, James
(This paper earned the 2003 G. de B. Robinson Award)
Published: 2002-12-01
Topological Quantum Field Theory and Strong Shift Equivalence
Gilmer, Patrick M.
(This paper earned the 2001 G. de B. Robinson Award)
Published: 1999-06-01
A note on the relative trace formula
Levy, Jason
(This paper earned the 1997 G. de B. Robinson Award)
Published: 1995-12-01

© Canadian Mathematical Society, 2018 :